# SDR SWIA200616663

- Difficulty date: March 22, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 22,240 hours, 32,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SEAT TRACK AFT OF EMERGENCY EXIT HAS CORROSION.  REPLACED AFT RIGHT FLOOR SEAT TRACK WITH SERVICEABLE TRACK IAW SRM 51-40-02.
